# SDR UPS02238313

- Difficulty date: May 7, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Hinge Fitting
- Condition: Cracked
- Location: R/H O/B Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H O/B AILERON, 2ND HINGE FITTING FROM O/B HAS 2 SUSPECT CRACKS EMA NATING FROM BOTH UPPER FITTING FASTNER HOLES     REPLACED R/H O/B AILERON FITTING IAW DRAWING 65-19259
